Submit a question to our community and get an answer from real people.
Submit

My doctor has changed my medication to 100 MG Losartan.Can I still drink V8?

Report as

If your medication was changed to 100 MG Losartan you can still drink V8. V8 helps to maintain your desired weight and losing weight as well. This therefore, goes well with hypertension medication. However, you should first ask your doctor for more clarification.

Helpful (2) Fun Thanks for voting Comments (1)
Report as
ty:)
Report as
Add a comment...

You need to avoid grapefruit juice. V8 is tomato juice. You also need to stay out of the sun or use sunscreen. It causes photo sensitivity.

Helpful (2) Fun Thanks for voting Comments (1)
Report as
ty :)
Report as
Add a comment...

Hi there. I don't think the above answers were what you were looking for. I think people need to understand that Losartan is a blood pressure medication. Too much salt can actually increase your pressure. Are you concerned because of the amount of the sodium content in V8? I assume you are talking about the V8 vegetable juice and not the fusion or splash. I tell my patients to buy low Sodium V8 (140 mg sodium per 8-ounce serving) which contains 70% less sodium than regular V8 juice. You should not be drinking the regular v8 juice if you are concerned about the sodium...this defeats the purpose of your medications. As with anything....moderation is the key. Hope this helps

Helpful (1) Fun Thanks for voting Comments (1)
Report as
I can have salt I have low sodium in my blood work doctor told me it was ok.He took me off the b/p I was on thinking that might be why I have low sodium.Follow up work in 3 weeks.I only drink the vegetable V8 and was buying the low Sodium but bought Reg V8 now. Thank you for your answer;)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches